# SDR MASA98022

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120183
- System (JASC): 3350 · Emergency Lighting
- Part: Lens Assy
- Part number: 1149053
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5595 - JAX-FLL - CREW REPORTED THE COVER MISSING ON THE EMERGENCY EXIT SIGN OVER THE JUMP SEAT.  MAINTENANCE REPLACED LENS ASSEMBLY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
